# SDR CA140908019

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 18,469 hours
- Engine: Cont IO470F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Rod
- Part number: 632558A1
- Condition: Worn
- Location: Metering
- Part time: 677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION, THE FUEL METERING ROD AND LINK ASSEMBLY WAS FOUND EXCESSIVELY WORN. THE METERING ROD AND LINK ASSY WERE REPLACED WITH A SERVICEABLE ROD ASSY TO RECTIFY THE DEFECT. PART TT 677.7 HRS (TC# 20140908019)
